MathSciNet Relay Station
MathSciNet bibliographic data
MR579104 57M99 (20F38)
Johnson, Dennis Conjugacy relations in subgroups of the mapping class group and a group-theoretic description of the Rochlin invariant. Math. Ann. 249 (1980), no. 3, 243–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement